Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 85, NWS Wichita, KS

May 6, 2008Kingman County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2008, 8:11 PM CDT for Kingman County, Reno County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2008, 8:11 PM CDT (01:11 UTC)
Expired
May 6, 2008, 8:45 PM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Kingman County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 7:08 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1272 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 070111
SVRICT
KSC095-155-070215-
/O.NEW.KICT.SV.W.0085.080507T0111Z-080507T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT TUE MAY 6 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
  RENO COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 915 PM CDT.

* AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 23 MILES NORTHWEST OF WILLOWBROOK TO 12 MILES NORTHWEST OF
  WILLOWBROOK TO SYLVIA...AND MOVING SOUTHEAST AT 51 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ABBYVILLE...ARLINGTON...BUHLER...CUNNINGHAM...HAVEN...HUTCHINSON...
  LANGDON...MT VERNON...PARTRIDGE...PENALOSA...PLEVNA...PRETTY
  PRAIRIE...SOUTH HUTCHINSON...SYLVIA...TURON...WILLOWBROOK...
  HUTCHINSON AIRPORT...YODER...CHENEY LAKE...KINGMAN AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3800 9848 3808 9811 3817 9798 3816 9770
      3783 9770 3778 9769 3778 9770 3774 9770
      3761 9846
TIME...MOT...LOC 0111Z 305DEG 44KT 3835 9813 3816 9810
          3794 9831

$$

JAKUB
2 follow-up statements
000 
WWUS53 KICT 070130
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT TUE MAY 6 2008

KSC095-155-070215-
/O.CON.KICT.SV.W.0085.000000T0000Z-080507T0215Z/
RENO KS-KINGMAN KS-
829 PM CDT TUE MAY 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KINGMAN AND RENO COUNTIES UNTIL 915 PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF WILLOWBROOK TO PLEVNA...MOVING SOUTHEAST AT 51 
MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR BUHLER BY 835 PM CDT.
  NEAR PRETTY PRAIRIE BY 845 PM CDT.

THE TOWNS OF WILLOWBROOK...PLEVNA...HUTCHINSON AIRPORT...YODER...
KINGMAN AIRPORT...CHENEY LAKE AND MT VERNON ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3800 9848 3808 9811 3817 9798 3816 9770
      3783 9770 3778 9769 3778 9770 3774 9770
      3761 9846
TIME...MOT...LOC 0129Z 305DEG 44KT 3820 9787 3803 9792
          3792 9822

$$

JAKUB
000 
WWUS53 KICT 070145
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
845 PM CDT TUE MAY 6 2008

KSC095-155-070155-
/O.CAN.KICT.SV.W.0085.000000T0000Z-080507T0215Z/
RENO KS-KINGMAN KS-
845 PM CDT TUE MAY 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KINGMAN AND RENO
COUNTIES HAS BEEN CANCELLED...

AT 843 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. WINDS OF 40 TO 50 
MPH ARE STILL POSSIBLE FROM THIS THUNDERSTORM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3800 9848 3808 9811 3817 9798 3816 9770
      3783 9770 3778 9769 3778 9770 3774 9770
      3761 9846
TIME...MOT...LOC 0145Z 304DEG 31KT 3814 9774 3797 9780
          3786 9810

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:52 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 6, 6:52 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT TUE MAY 6 2008

.AVIATION...00Z TAF ISSUANCE
THE MAIN CONCERN THIS EVENING WILL BE TIMING OF WHEN THE
CONVECTION WILL BE MOVE THROUGH THE TAF SITES. THE NEXT PROBLEM IS
THE TIMING OF THE FRONT.

LATEST RADAR LOOP WAS SHOWING QUITE A BIT OF CONVECTION CONTINUING
TO BUILD EAST TOWARDS THE RUSSELL TAF SITE. THIS CONVECTION MAY
ACTUALLY BUILD EAST TOWARDS SALINA AROUND 01Z. AS A RESULT...WE
WENT AHEAD AND INSERTED SOME TEMPO GROUPS FOR THAT TIMEFRAME.
LATER THIS EVENING. THE LOW LEVEL JET WILL CONTINUE TO INCREASE
LATER THIS EVENING AND CAUSE MORE SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP ACROSS SOUTH CENTRAL KANSAS.
MEANWHILE...THE COLD FRONT WAS MOVING THROUGH SOUTHWEST NEBRASKA.
BASED ON EXTRAPOLATION...WE MAY SEE THIS FRONT/SQUALL LINE REACH
RUSSELL AROUND 07Z-08Z AND SALINA BETWEEN 08Z-09Z. THE CONVECTION
SHOULD CONTINUE TO PROPAGATE INTO SOUTH CENTRAL AND SOUTHEAST
KANSAS TOWARDS DAYBREAK. CEILINGS SHOULD ALSO LOWER AGAIN INTO THE
MVFR CATEGORY (1-2KFT) AFTER 04Z WITH POSSIBLY IFR CEILINGS
DEVELOPING AFTER 08Z.

COX
&&

.PREV DISCUSSION... /ISSUED 315 PM CDT TUE MAY 6 2008/

DISCUSSION...
FORECAST CONCERNS...
CONVECTIVE/SEVERE CHANCES/TRENDS TONIGHT...THEN HEAVY RAINFALL
POTENTIAL WEDNESDAY.

FOR TONIGHT...MAIN FOCUS FOR CONVECTION TO AFFECT THE FORECAST
AREA ASSOCIATED WITH NORTHERN STREAM SHORTWAVE TROF...WHICH WILL
SUPPORT MESO COMPLEX ACROSS NEBRASKA INTO NORTHERN KANSAS. THIS
ACTIVITY LOOKS TO AFFECT PORTIONS OF CENTRAL KANSAS TOWARD OR
AFTER MIDNIGHT. ANOTHER AREA OF CONVECTION MAY DEVELOP ACROSS
SOUTHWEST KANSAS THIS EVENING...WHERE LATEST RUC/SPC MESO PAGE
SHOWS NO CAP AND 2000 J/KG ML CAPES. OTHER PARAMETERS LOOK GOOD
TO OUR WEST THIS EVENING FOR SEVERE STORMS/SUPERCELLS WITH LARGE
HAIL. SOME OF THIS CONVECTION COULD AFFECT WESTERN PORTIONS OF
CENTRAL/SOUTH CENTRAL KANSAS LATER THIS EVENING AS WELL.

MAIN UPPER LOW WILL LIFT BODILY NORTHEAST ACROSS WEST TEXAS INTO
OKLAHOMA ON WEDNESDAY. SOME CONVECTION POSSIBLE IN THE MORNING
LINGERING FROM POTENTIAL MESOSCALE COMPLEX ACROSS EASTERN KANSAS.
OTHERWISE...THE NAM/WRF/GFS ALL SUPPORT HEAVY RAINFALL SIGNAL
ACROSS SOUTHEAST KANSAS INTO THE AFTERNOON AND EARLY EVENING.
RATHER WIDESPREAD CONVECTION WITH EMBEDDED HEAVIER RAINFALL TO
FOCUS ALONG AND JUST NORTH OF SOUTHWARD SAGGING SURFACE/LOW LEVEL
BOUNDARY WHERE ELEVATED MOISTURE WILL REMAIN COINCIDENT WITH AREA
OF MID LEVEL CONVERGENCE AND UPPER DIVERGENCE TO THE NORTH OF
EJECTING UPPER LOW. HAVE CONTEMPLATED A FLOOD WATCH FOR PORTIONS
OF SOUTH CENTRAL/SOUTHEAST KANSAS FOR WEDNESDAY INTO WEDNESDAY
EVENING...THOUGH CONSENSUS WAS TO HOLD OFF FOR NOW SINCE IT IS
MAINLY A 2ND/EARLY 3RD PERIOD EVENT...AND TIME FOR CONFIDENCE
BUILDING WITH ANOTHER MODEL RUN THIS EVENING. THE WEDNESDAY
CONVECTION AND CLOUDS EXPECTED TO KEEP DIURNAL TEMPERATURE
RECOVERY IN CHECK AND WILL STAY CLOSE TO GOING FORECAST AROUND
70F FOR MAXS.

WEATHER PATTERN LOOKS RATHER ACTIVE THRU THE END OF THE WEEK
WITH PERIODIC SHORTWAVES IN THE WEST-NORTHWEST FLOW ALOFT TO
AFFECT THE AREA. THE FIRST OF SUCH FEATURES TO RIPPLE THRU ON
THURSDAY NIGHT...WITH SECOND SUCH WAVE ON FRIDAY NIGHT. CURRENT
TIMING/TRENDS WOULD SUGGEST MUCH OF THIS ACTIVITY WOULD BE OF THE
OVERNIGHT/EARLY MORNING VARIETY...SO WILL GENERALLY KEEP DAYTIME
PERIODS OF THURSDAY AND FRIDAY DRY FOR NOW.

IN THE OUTER PERIODS...THE ECMWF AND GFS SHOW A MORE VIGOROUS
TROF TO DROP SOUTHEAST ACROSS THE CENTRAL PLAINS OVER THE
WEEKEND...WITH BEST CHANCES FOR PRECIP PROBABLY ON SATURDAY.
RATHER MODEST CONFIDENCE AT BEST FOR NEXT MONDAY AND
TUESDAY...WITH PERHAPS SLIGHT POTENTIAL FOR ANOTHER SHOT AT
CONVECTION BY TUESDAY. FOR THE OUTER PERIODS GENERALLY STAYED
CLOSE TO THE HPC GUIDANCE.

DARMOFAL

AVIATION...
18Z TAFS...CHANCES FOR THUNDERSTORMS INCREASE THROUGH THE
AFTERNOON AND ESPECIALLY IN THE EVENING HOURS. CENTRAL KS SITES
WILL BE AFFECTED FIRST...WITH THE THUNDERSTORMS DEVELOPING INTO A
LINE OF STORMS AND MOVING SOUTHEAST THROUGH THE AREA OVERNIGHT.
CEILINGS COULD DROP BELOW 1000 FEET AFTER 06Z TONIGHT.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  70  53  75 /  60  80  60  10
HUTCHINSON      60  69  51  75 /  70  70  40  10
NEWTON          61  69  51  73 /  70  70  50  10
ELDORADO        61  70  52  74 /  60  80  60  10
WINFIELD-KWLD   62  71  55  76 /  60  90  70  10
RUSSELL         58  70  47  74 /  70  50  20  10
GREAT BEND      58  69  48  75 /  70  60  30  10
SALINA          60  70  49  73 /  70  60  30  10
MCPHERSON       60  69  50  74 /  70  60  40  10
COFFEYVILLE     62  71  57  75 /  60 100  80  20
CHANUTE         61  70  55  73 /  60  90  80  10
IOLA            61  70  54  73 /  60  90  70  10
PARSONS-KPPF    61  70  56  74 /  60  90  80  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 3:46 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CDT TUE MAY 6 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
346 PM CDT TUE MAY 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS EVENING INTO THE
EARLY OVERNIGHT HOURS...MAINLY WEST OF A LINE FROM MARION TO
WICHITA TO ARGONIA. THE MAIN RISK WILL BE LARGE HAIL UP TO GOLF
BALL SIZE AND LOCALLY DAMAGING WINDS TO 70 MPH. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE OVERNIGHT ACROSS MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME
QUITE NUMEROUS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS DURING
THE DAY...CONTINUING ACROSS SOUTHEAST KANSAS DURING THE EVENING.
LOCALLY HEAVY RAINFALL AND MINOR LOW-LAND FLOODING WILL BE
POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG
STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY ACROSS SOUTH CENTRAL
AND SOUTHEAST KANSAS...WITH HAIL UP TO PENNY SIZE.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY
NIGHT...WITH CHANCES AGAIN FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THESE
TIMES FOR THE END OF THE WEEK. CHECK BACK FOR LATER FORECASTS
AND OUTLOOKS ON THE POTENTIAL FOR ANY SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING INTO THE
EARLY OVERNIGHT HOURS...MAINLY FOR AREAS WEST OF A LINE FROM
MARION TO WICHITA TO ARGONIA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Local storm report, May 6, 7:08 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     OLMITZ                  38.52N 98.94W
05/06/2008  E60 MPH          BARTON             KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 6, 7:13 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     7 WNW GREAT BEND        38.40N 98.93W
05/06/2008  E60 MPH          BARTON             KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 6, 7:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     6 WSW GREAT BEND        38.33N 98.91W
05/06/2008  E70 MPH          BARTON             KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 6, 7:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     ELLINWOOD               38.36N 98.58W
05/06/2008  E60.00 MPH       BARTON             KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 6, 7:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
754 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND GST     3 E ELLINWOOD           38.36N 98.53W
05/06/2008  E65 MPH          BARTON             KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 6, 8:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND GST     8 NE SYLVIA             38.06N 98.32W
05/06/2008  E60 MPH          RENO               KS   TRAINED SPOTTER

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:03 PM CDTTornado WarningICTBarton57 min
May 6, 7:30 PM CDTSevere Thunderstorm WarningICTReno, Rice60 min
May 6, 10:00 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick60 min
May 6, 10:32 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick, Sumner58 min
May 6, 11:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley59 min
May 7, 1:27 AM CDTAreal Flood WarningICTBarton, Russell5 hr
May 7, 3:17 AM CDTRiver Flood WarningICTLabette4 days
May 7, 3:17 AM CDTRiver Flood WarningICTAllen, Neosho18 hr
May 7, 3:17 AM CDTRiver Flood WarningICTNeosho31 hr
May 7, 3:17 AM CDTRiver Flood WarningICTLabette, Neosho65 hr
May 7, 4:01 AM CDTFlood WatchICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more23 hr
May 7, 5:19 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick56 min
May 7, 9:21 AM CDTAreal Flood WarningICTAllen, Neosho, Wilson, Woodson6 hr
May 7, 9:41 AM CDTRiver Flood WarningICTSumner5 hr
May 7, 1:22 PM CDTAreal Flood WarningICTLabette6 hr
May 7, 2:47 PM CDTRiver Flood WarningICTMontgomery, Wilson12 hr
May 7, 2:47 PM CDTRiver Flood WarningICTMontgomery7 hr
May 7, 3:54 PM CDTRiver Flood WarningICTAllen5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.